# SDR AMTA200600459

- Difficulty date: July 31, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ON IN FLIGHT.  REPLACED RT.  SIDE WINDOW IAW 56-12-11-4.  OP CHECKS NORMAL.  (K)
